# SDR A6WA201543107

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 28,367 hours, 27,355 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, SLIGHT OILY & BURNING SMELL.  SMELL WENT AWAY AT CRUISE POWER, BUT EFFECTS OF BURNING EYES & NOSE REMAINED.  FILM NOTED ON INSIDE OF WINDOW, SMELL NOTICED WITH APU OFF.  R & R WATER SEPARATOR COALESCE SOCKS IAW SUPP 14-192.  PERFORMED CLEARING OF DUCTING OF APU.  PERFORMED CLEARING OF ENG WITH APU OFF.  NO SMELL NOTED AT THIS TIME.  OPERATIONS CHECK IAW SUPP 09-037A.  COMPLIED WITH ENG OIL SERVICE IAW AMM 12-13-74, .25 & .25 PTS ADDED.  COMPLIED WITH APU INSPECTION IAW AMM 49-11-01, OIL LEVEL GOOD NO LEAKS NOTED.  INSPECTED COCKPIT WINDOWS, NO FILM NOTED.
